# SDR TRAX200800026

- Difficulty date: December 30, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 15,178 hours, 12,616 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - RIGHT BATT RIB CRACKED.  REMOVED CONNECTOR J410 AND J412 ON RIGHT BATT RIB.  REMOVED FASTENERS THRU DOUBLER ON O/B SIDE AND REMOVED NUT PLATES ON ANGLE OF RIGHT BATT RIB.  REMOVED DOUBLER ON O/B SIDE AND INSIDE SUPPORT ANGLE ON I/B SIDE OF RIGHT BATT RIB.  LOCATED AND DRILLED ANGLE DOUBLER (-10) AND FILLER (-12) WITH CUTOUT OF DAMAGE AS IAW BOMBARDIER REO 601R-57-51-046.  INSTALL ANGLE DBLR FILLER AND INBOARD SUPPORT ANGLES.  INSTALLED ANGLE DOUBLER FILLER I/B SUPPORT ANGLES IAW BOMBARDIER REO 601R-57-51-09.  REINSTALLED CONNECTOR J410 AND J412.  OPS CHECK GOOD RII 5001196 IAW CRJ 200 AMM 32-01-00.  ALL WORK ACCOMPLISHED PER ASA EC/TC 601R-57-51-046.  SUPPLEMENTAL SDR CLOSED 1/15/08.
